# SDR C2XA11RI166

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 22,481 hours, 17,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96786
- Condition: Discharged
- Location: Cabin
- Part time: 11,287 hours, 7,760 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6145 IAD SECTION OF AISLE PATH LIGHTING INOP AROUND EMERGENCY EXIT ROW 12 NOTED.  IAD MX REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY POWER SUPPLY IAW EMB145 AMM 33-50-04 WITH OPERATION CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
